Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Feel miserable and tired on over eating, have frequent urination. Any remedies?

Hell, I dont eat much but when i do...i feel miserable and tired...i have put on a few extra pound in the last year or so..then i urinate at least 20 times a the morning i try to eat but it make me sick to the stomach ....i just told myself maybe my body is not awake..and i ran with that but this is getting worst because now its happening when i eat diiner there something i can do about it..
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Thank you for the query.

Such symptom can be caused by some psychological problem like depression or hormonal issue (like adrenals insufficiency). Frequent urinating can indicate urinary tract infection at first. Please note that some foods contain a lot of water so if you eat lots of them, urine will be produced in increased amounts.
Also stomach issues like peptic ulcer can give inability of eating.
For sure you should visit your doctor. Please start with general blood work, ions levels, thyroid tests and urine analysis.
Gastroscopy might be necessary as well as psychiatrist help.

Hope this will help.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor